Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Feb 4, 2008, 12:17 PM CST for 20 counties in Texas. It took effect at Feb 4, 2008, 1:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2008, 12:17 PM CST (18:17 UTC)
- In effect from
- Feb 4, 2008, 1:00 PM CST
- Expired
- Feb 4, 2008, 6:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
Counties Bosque County, TX, Comanche County, TX, Cooke County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 59 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1150 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 041817 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1217 PM CST MON FEB 4 2008 ...FIRE WEATHER WATCH IN EFFECT FOR THIS AFTERNOON ACROSS THE NORTHWEST HALF OF NORTH TEXAS FOR GUSTY SOUTH WINDS AND LOW HUMIDITIES... .STRONG MIXING OF SOUTHWEST WINDS ABOVE THE SURFACE...WILL RESULT IN GUSTY SOUTH OR SOUTHWEST WINDS...ALONG WITH RECORD HIGH TEMPERATURES AND HUMIDITIES FALLING WELL BELOW 30 PERCENT MOST AREAS IN THE WARNING AREA. FINE FUELS REMAIN WELL CURED AS WELL ACROSS THIS PORTION OF NORTH TEXAS...THUS A HIGH FIRE DANGER IS EXPECTED. WINDS WILL SETTLE DOWN TO BETWEEN 10 AND 15 MPH AND HUMIDITIES WILL RAPIDLY RISE EARLY THIS EVENING. TXZ100>102-115>118-129>133-141>144-050230- /O.NEW.KFWD.FW.W.0008.080204T1900Z-080205T0000Z/ /O.CON.KFWD.FW.A.0006.080205T1800Z-080206T0000Z/ YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-TARRANT-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE- 1217 PM CST MON FEB 4 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. GUSTY SOUTH WINDS 20 TO 25 MPH...WITH GUSTS IN EXCESS OF 20 MPH AT TIMES WILL COINCIDE WITH HUMIDITIES FALLING BELOW 30 PERCENT AND RECORD WARM TEMPERATURES TO CREATE A CRITICAL FIRE DANGER ACROSS THE WARNING AREA. A DRYLINE WILL MOVE THROUGH LATE MORNING TUESDAY WITH DRY AND GUSTY SOUTHWEST AND WEST WINDS BETWEEN 20 AND 30 MPH BY AFTERNOON...CREATING A VERY HIGH GRASS FIRE DANGER ONCE AGAIN. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR...WHILE A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>093-103-050000- /O.NEW.KFWD.FW.W.0008.080204T1900Z-080205T0000Z/ MONTAGUE-COOKE-GRAYSON-DENTON- 1217 PM CST MON FEB 4 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTH WINDS 20 TO 25 MPH...WITH GUSTS IN EXCESS OF 20 MPH AT TIMES WILL COINCIDE WITH HUMIDITIES FALLING BELOW 30 PERCENT AND RECORD WARM TEMPERATURES TO CREATE A CRITICAL FIRE DANGER ACROSS THE WARNING AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ134-145>147-156>162-174-175-050230- /O.CON.KFWD.FW.A.0006.080205T1800Z-080206T0000Z/ ELLIS-HILL-NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1217 PM CST MON FEB 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A DRYLINE WILL MOVE THROUGH LATE MORNING TUESDAY WITH DRY AND GUSTY SOUTHWEST AND WEST WINDS BETWEEN 20 AND 30 MPH BY AFTERNOON...CREATING A VERY HIGH GRASS FIRE DANGER ONCE AGAIN. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 05/
2 follow-up statements
000 WWUS84 KFWD 042050 CCA RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1217 PM CST MON FEB 4 2008 ...RED FLAG WARNNING IN EFFECT FOR THIS AFTERNOON ACROSS THE NORTHWEST HALF OF NORTH TEXAS FOR GUSTY SOUTH WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR SOUTHWEST HALF OF NORTH TEXAS TUESDAY AFTERNOON...DUE TO GUSTY WEST WINDS AND LOW HUMIDITIES... .STRONG MIXING OF SOUTHWEST WINDS ABOVE THE SURFACE...WILL RESULT IN GUSTY SOUTH OR SOUTHWEST WINDS...ALONG WITH RECORD HIGH TEMPERATURES AND HUMIDITIES FALLING WELL BELOW 30 PERCENT MOST AREAS IN THE WARNING AREA. FINE FUELS REMAIN WELL CURED AS WELL ACROSS THIS PORTION OF NORTH TEXAS...THUS A HIGH FIRE DANGER IS EXPECTED. WINDS WILL SETTLE DOWN TO BETWEEN 10 AND 15 MPH AND HUMIDITIES WILL RAPIDLY RISE EARLY THIS EVENING. TXZ100>102-115>118-129>133-141>144-050230- /O.NEW.KFWD.FW.W.0008.080204T1900Z-080205T0000Z/ /O.CON.KFWD.FW.A.0006.080205T1800Z-080206T0000Z/ YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-TARRANT-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE- 1217 PM CST MON FEB 4 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. GUSTY SOUTH WINDS 20 TO 25 MPH...WITH GUSTS IN EXCESS OF 20 MPH AT TIMES WILL COINCIDE WITH HUMIDITIES FALLING BELOW 30 PERCENT AND RECORD WARM TEMPERATURES TO CREATE A CRITICAL FIRE DANGER ACROSS THE WARNING AREA. A DRYLINE WILL MOVE THROUGH LATE MORNING TUESDAY WITH DRY AND GUSTY SOUTHWEST AND WEST WINDS BETWEEN 20 AND 30 MPH BY AFTERNOON...CREATING A VERY HIGH GRASS FIRE DANGER ONCE AGAIN. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR...WHILE A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>093-103-050000- /O.NEW.KFWD.FW.W.0008.080204T1900Z-080205T0000Z/ MONTAGUE-COOKE-GRAYSON-DENTON- 1217 PM CST MON FEB 4 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTH WINDS 20 TO 25 MPH...WITH GUSTS IN EXCESS OF 20 MPH AT TIMES WILL COINCIDE WITH HUMIDITIES FALLING BELOW 30 PERCENT AND RECORD WARM TEMPERATURES TO CREATE A CRITICAL FIRE DANGER ACROSS THE WARNING AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ134-145>147-156>162-174-175-050230- /O.CON.KFWD.FW.A.0006.080205T1800Z-080206T0000Z/ ELLIS-HILL-NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1217 PM CST MON FEB 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A DRYLINE WILL MOVE THROUGH LATE MORNING TUESDAY WITH DRY AND GUSTY SOUTHWEST AND WEST WINDS BETWEEN 20 AND 30 MPH BY AFTERNOON...CREATING A VERY HIGH GRASS FIRE DANGER ONCE AGAIN. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 05/
000 WWUS84 KFWD 042345 AAA RFWFWD RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 545 PM CST MON FEB 4 2008 ...THE RED FLAG WARNING FOR THE NORTHWEST HALF OF NORTH TEXAS WILL EXPIRE AT 6 PM... ...FIRE WEATHER WATCH IN EFFECT FOR SOUTHWEST HALF OF NORTH TEXAS TUESDAY AFTERNOON...DUE TO GUSTY WEST WINDS AND LOW HUMIDITIES... .SOUTHERLY WINDS WILL DECREASING TO 10 TO 20 MPH...AND RELATIVE HUMIDITIES WILL INCREASE THIS EVENING. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. WINDS WILL BECOME SOUTHWEST AND WEST WINDS AT SPEEDS OF 15 TO 30 MPH BEHIND A DRY LINE TUESDAY. THIS WILL CREATE A VERY HIGH GRASS FIRE DANGER TUESDAY AFTERNOON. TXZ100>102-115>118-129>133-141>144-050530- /O.EXP.KFWD.FW.W.0008.000000T0000Z-080205T0000Z/ /O.CON.KFWD.FW.A.0006.080205T1800Z-080206T0000Z/ YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-TARRANT-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE- 545 PM CST MON FEB 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. SOUTHERLY WINDS WILL DECREASING TO 10 TO 20 MPH...AND RELATIVE HUMIDITIES WILL INCREASE THIS EVENING. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. WINDS WILL BECOME SOUTHWEST AND WEST WINDS AT SPEEDS OF 15 TO 30 MPH BEHIND A DRY LINE TUESDAY. THIS WILL CREATE A VERY HIGH GRASS FIRE DANGER TUESDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ091>093-103-050045- /O.EXP.KFWD.FW.W.0008.000000T0000Z-080205T0000Z/ MONTAGUE-COOKE-GRAYSON-DENTON- 545 PM CST MON FEB 4 2008 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. SOUTHERLY WINDS WILL DECREASING TO 10 TO 20 MPH...AND RELATIVE HUMIDITIES WILL INCREASE THIS EVENING. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. $$ TXZ134-145>147-156>162-174-175-050530- /O.CON.KFWD.FW.A.0006.080205T1800Z-080206T0000Z/ ELLIS-HILL-NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 545 PM CST MON FEB 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A DRYLINE WILL MOVE THROUGH LATE MORNING TUESDAY WITH DRY AND GUSTY SOUTHWEST AND WEST WINDS BETWEEN 20 AND 30 MPH BY AFTERNOON...CREATING A VERY HIGH GRASS FIRE DANGER ONCE AGAIN. WINDS WILL BECOME SOUTHWEST AND WEST WINDS AT SPEEDS OF 15 TO 30 MPH BEHIND A DRY LINE TUESDAY. THIS WILL CREATE A VERY HIGH GRASS FIRE DANGER TUESDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 4, 11:02 AM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Feb 4, 11:02 AM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1102 AM CST MON FEB 4 2008 .UPDATE... PROGRESSIVE PATTERN NEXT 24 HRS WITH ISSUANCE OF 18Z TAFS. MVFR CIGS THAT HAD DEVELOPED WITHIN STRONG LLJ OVRNGT IS NOW STARTING TO MIX OUT ALONG BACK EDGE...AS STRONG INSOLATION/MIXING OCCUR BELOW STOUT CAP. THUS...GSTY S FLO 16-21 KTS..WITH GSTS APCHG 30 KTS THIS AFTN WILL COMBINE WITH VFR CONDS WITH RECORD TEMPS LIKELY. MAIN CRUX OF 35-45KT BL LLJ TO REMAIN JUST ESE OF N TX TAFS TONIGHT...WITH BACK EDGE OF BETTER BL MSTR AND MVFR CIGS RETURNING AFTR 06Z TUES...AS MAIN UPR LOW LIFTS OVER CENTRAL PLAINS AND TRIPLE PT/SFC LO SINKS TOWARD KABI/KBWD/KRPH AREA BY 12Z...THEN LIFTS NE TOWARD KPRX/KGLE AREA ALONG RED RIVER BY 18Z TUES. WELL LIKELY INTRODUCE SOME GENERAL TSRA/IFR CHANCES FOR NOW BY 08Z TUES OR AFTR PER MDDELS. THOUGH MOST OF N TX IN SLIGHT RISK FROM SPC...WILL NOT INTRODUCE ANY GR/GSTY TSRA WINDS THIS EARLY IN THE GAME. DRYLINE S OF TRIPLE POINT SHOULD PUNCH IN TOWARD THE END OF THE THE FCST PD BTWN 16Z-18Z...DEPENDING ON WHICH MODEL YOU BELIEVE. FOR NOW WILL USE 17Z TUES AS ENDING TIME FOR TSRA/MVFR/IFR POTENTIAL...THOUGH COULD BE SOONER AROUND WACO(KACT). && .PREV DISCUSSION... /ISSUED 950 AM CST MON FEB 4 2008/ UPDATE... FORECAST IS CURRENTLY ON TRACK. ONLY MODIFICATION WAS AN INCREASE IN HOURLY TEMPERATURES...TEMPERATURES INCREASING A BIT FASTER THAN ORIGINALLY ANTICIPATED. 77/TDUD PREV DISCUSSION... /ISSUED 538 AM CST MON FEB 4 2008/ AVIATION... STRATUS CLOUDS ENVELOP MOST OF NORTH TEXAS THIS MORNING WITH CEILINGS IN MVFR CATEGORY. EXPECT CEILINGS TO SLOWLY LIFT THROUGH THE MORNING HOURS AND THEN SCATTER OUT INTO VFR AT 18-19Z. HIGH CLOUDS WILL THEN PROVIDE A BROKEN DECK UNTIL STRATUS RETURNS LATE MONDAY NIGHT. STRONG WINDS WILL BE THE MAIN ISSUE TODAY WITH SOUTH AND SOUTH-SOUTHWESTERLY WINDS SUSTAINED AT 16-21 KTS WITH HIGHER GUSTS. EXPECT LLWS TO BE A PROBLEM FOR THE MORNING HOURS AND THEN SURFACE WINDS WILL INCREASE ENOUGH TO REMOVE MENTION FROM TAFS. SHOWERS AND THUNDERSTORMS ARE LIKELY TO IMPACT ALL AIRPORTS TUESDAY MORNING BUT TIMING IS UNCERTAIN AND WILL LEAVE MENTION OUT FOR THIS PACKAGE AS CURRENT THINKING IS IMPACTS AT THE AIRPORTS WILL OCCUR AROUND OR JUST AFTER 12Z. 82/JLD PREV DISCUSSION... /ISSUED 349 AM CST MON FEB 4 2008/ SOUTH WINDS WILL CONTINUE TO RANGE BETWEEN 15 AND 25 MPH TODAY IN RESPONSE TO PRESSURE FALLS IN THE LEE OF THE ROCKIES AHEAD OF APPROACHING STORM SYSTEM. WITH SW WINDS ABOVE THE SURFACE... BOUNDARY LAYER MOISTURE WILL MIX OUT DURING THE AFTERNOON WITH A DRY LINE MARCHING EASTWARD AND STALLING ALONG OR JUST EAST OF THE I-35 CORRIDOR LATE THIS AFTERNOON BEFORE RETREATING THIS EVENING. DUE TO LOW HUMIDITY BEHIND THE DRY LINE AND BREEZY S/SW WINDS WILL ISSUE A RFD ALONG AND WEST OF I-35 AS WIND SPEEDS WILL BE JUST BELOW RED FLAG WARNING CRITERIA. RECORD HIGHS POSSIBLE TODAY FOR BOTH DFW AND ACT...WITH THE WARMEST TEMPS /IN THE MID 80S/ ACROSS THE NW ZONES WHERE LESS HIGH/MID CLOUD COVER IS EXPECTED. UPPER LEVEL TROUGH WILL RAPIDLY MOVE EAST TODAY...AND BY TONIGHT INCREASING SYNOPTIC SCALE LIFT WILL CAUSE MID LEVEL LAPSE RATES TO STEEPEN TO NEAR 8 DEG C/KM. WHILE THE SURFACE AIRMASS WILL FEATURE UNSEASONABLY HIGH MID 60 DEW POINTS...IT WILL REMAIN CAPPED UNTIL EARLY TUESDAY MORNING WHEN A PACIFIC COLD FRONT PLOWS IN FROM THE WEST. WILL CONTINUE TO FAVOR A BLEND OF ALL THE MODELS FOR POP FORECASTS/TIMING. EXPECT ISOLATED STORMS TO FIRE AROUND 3 AM ACROSS THE WESTERN ZONES...REACHING THE I-35 CORRIDOR BY 6 AM AND INTENSIFYING AS THEY HEAD EAST INTO BETTER MOISTURE. DEEP LAYER SHEAR PROFILES WILL SUPPORT SUPERCELL STRUCTURES AND/OR SHORT BOWING SEGMENTS. ALTHOUGH 0-3KM SHEAR PROFILES ARE SUFFICIENT FOR LOW LEVEL ROTATION...TORNADO POTENTIAL IN QUESTION DUE TO A WEDGE OF DRY AIR FROM 850MB TO 700MB ASSOCIATED WITH THE ELEVATED MIX LAYER. ATTM WE WILL SPECIFICALLY MENTION DAMAGING WINDS AND LARGE HAIL THREAT IN THE HWO...MAINLY NORTHEAST OF A LINE FROM GAINESVILLE TO HILLSBORO TO PALESTINE...AND LET LATER SHIFTS INVESTIGATE ISOLATED TORNADO POTENTIAL. RAIN/COLD FRONT WILL QUICKLY SWEEP EAST AND OUT OF NORTH TEXAS BY TUESDAY AFTERNOON. RAPID CLEARING IS EXPECTED WITH WESTERLY WINDS USHERING IN MUCH DRIER AIR. WIND SPEEDS WILL LIKELY REACH 20-25 MPH AND LOW RELATIVE HUMIDITY OVER THE SOUTHWESTERN HALF MAY CREATE CRITICAL FIRE WEATHER CONDITIONS AND A FIRE WEATHER WATCH HAS BEEN ISSUED. PROGRESSIVE UPPER LEVEL FLOW WILL BRING A COUPLE DRY AND WEAK FRONTS THROUGH THE REGION THURSDAY MORNING AND AGAIN FRIDAY EVENING. PLENTY OF SUNSHINE WITH LIMITED MOISTURE MEANS FAIRLY NICE FEBRUARY WEATHER IS EXPECTED. TEMPS WILL BE MILD AND RANGE BETWEEN THE UPPER 50S TO MID 60S WITH LOWS IN THE 30S TO LOWER 40S THROUGH THE WEEKEND. GFS SHOWS MOISTURE/RAIN CHANCES RETURNING BY MONDAY BUT ECMWF IS DRY...AND WILL KEEP FORECAST DRY FOR NOW. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 84 62 67 31 55 / 5 60 60 0 0 WACO, TX 80 63 71 27 59 / 5 40 40 0 0 PARIS, TX 78 62 64 31 50 / 10 60 90 0 0 DENTON, TX 84 61 64 25 55 / 5 60 50 0 0 MCKINNEY, TX 82 62 65 27 53 / 5 60 70 0 0 DALLAS, TX 82 63 66 34 54 / 5 60 60 0 0 TERRELL, TX 80 63 68 31 54 / 10 60 70 0 0 CORSICANA, TX 79 64 71 31 57 / 10 50 60 0 0 TEMPLE, TX 80 63 72 32 60 / 5 40 30 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ100>102-115>118-129>134-141>147-156>162-174-175. && 99/92
Hazardous weather outlook, Feb 4, 4:14 AM CST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 414 AM CST MON FEB 4 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 414 AM CST MON FEB 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. AN ELEVATED FIRE DANGER EXISTS FOR THE WESTERN HALF OF NORTH TEXAS THIS AFTERNOON. WINDS ARE EXPECTED TO BE SUSTAINED AT 15 TO 20 MPH WITH GUSTS UP TO 30 MPH WHILE AFTERNOON RELATIVE HUMIDITIES DROP BELOW 30 PERCENT AND AS LOW AS THE TEENS IN THE FAR WESTERN COUNTIES OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS EXISTS LATE TONIGHT FOR ALL OF NORTH TEXAS. SEVERE WEATHER IS POSSIBLE WITH THE MAIN THREAT BEING DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT FOR THUNDERSTORMS AND SEVERE WEATHER WILL CONTINUE INTO TUESDAY MORNING. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT IN ANY STORMS THAT DO BECOME SEVERE. THUNDERSTORM CHANCES WILL END TUESDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR THE SOUTHWESTERN HALF OF NORTH TEXAS TUESDAY AFTERNOON DUE TO STRONG WESTERLY WINDS AND LOW RELATIVE HUMIDITIES BEHIND A DRYLINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND INTO TUESDAY MORNING. 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 4:59 AM CST | Fire Weather Watch | FWD | Bell, Bosque, Comanche, Coryell, Eastland, Ellis and 23 more | 22 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.